T Nation

Man - I Feel Like a Woman


Everyone warned me about the crash post cycle. I figured it would happen to anyone but me.


I'm taking 200mg clomid and 40mg Nolva ed for the first two weeks. I started Saturday, and this morning - I'm all depressed. I'm all emotional, and I found myself fighting with my wife because...get this...I don't feel loved.

I hate this shit. Is there a magic pill I can get my hands on that will help reduce these Oprah-like symptoms? I don't feel loved? My God - what a pussy.

Thanks for letting me rant - now I'm off to the bathroom where I will sit and cry and then fix my eye makeup.

And to everyone that feels the need to use what I write against me in the political threads: Can I please get a pass on this?


I was salivating like a coyote at the sound of wounded rabbit distress call when I realized this wasn't about Shania Twain, but rather your weakened emotional state. I have been there so I will just walk on by.


This post was flagged by the community and is temporarily hidden.



Like Bush said, I'm not laughing at you, just sort of remembering my own experiences. Toughen up rainjack, PCT is only a few weeks.....you pussy :slightly_smiling:


  • TF



while i would really like to laugh and poke fun at you for being a big enough loser to roid in the first place, i'll refrain ...

you're a T-Pal, and we're behind you. you know it will pass, so hang in there.

and hear this, i am an emotional b!tch myself, so i would almost surely be worse off than you are.

seriously though, you're not really wearing that shirt with those pants, are you?

Bastard Fcomforting Guy


Sure, but don't be surprised if you're a rabid liberal before long. Hahahaha!


It's the shoes!! None of my outfits match any of my shoes - and that throws the whole ensemble off!. How did I live like this before? WTF is up with a closet full of Nikes and no decent pumps?

It's back to the bathroom for another cry.



Kisses and hugs,



RJ, why don't you consider dropping the clomid to 100 mg in the second week? 100 mg seems to work quite well for me without too much of those bitchin' biatch sides. only experienced them once with clomid.....i feel for ya bro, those sides suck more than jenna jameson.


One of my favorite quotes on clomid, this was posted back in 2002 by the user nick.

"I have heard that clomid makes people too emotional. I've used it before for a short time without any sides, now I am on my second week postcycle, taking clomid 50 mg ed. Yesterday I was watching the movie Gladiator (for 100th time) and almost cried in the beginning battle scene that men were killing each other. WTF? That never happepend to me before."


Damn, let us know when you are ready to come off the endangered species list.

Oh, don't forget to get those tissues with added aloe...


I'm right there with old nick.

Jana just had to watch "Hitch" last night. You know - the chick flick that has Will Smith as the Date Doctor?

So we did. BIG mistake. I teared up like 3 times. I didn't even cry at my granny's funeral.

This can't be good for my sex life. Unless Jana is a closet lesbian.


Bro drop the clomid and up the nolva. Then add some Alpha Male. This should help boost your test and lessen the sides from the clomid.
On a side note after the last cycle that really shut me done I tried Carbolin 19 and with in a week I was feeling awsome. Worth a shot.
Good luck girly.



This might help you as it did for me:

While on my PCT (clomid) last month I replaced any thoughts associated with the clomid with more aggressive ones. For example, being in the gym and feeling the "pump" while on, the euphoria that comes with kickboxing (works wonders), and the positive agression/confidence that comes while on a cycle, etc.


I totally forgot aout having 3 bottles of Carbolin 19 in the pantry. Anything's worth a shot at his point.



Man, I know EXACTLY how you feel, I am on 100mg clomid/day and .75mg femara and I am just an emotional wreck.. Now I see why most guys never get off, this suxxxxxxx..

Oh well, one more week of PCT, 2 months off and it's time for another cycle..

BTW, I have noticed that I have put on a good bit of mid-section fat.. I reduced my calories to around 300 below baseline yet I'm still packing on fat. I think part of this belly fat and depression is due to high cortisol levels..

hang in there man, I'm trying my best to..



Just having the balls to admit to such a fragile state deserves some respect. I doubt anybody will kick you when you are down.


Phosphatadylserine. Ive been in a high stress situation for about the last three months and I began using 400mgs of PS every day for the last week. I dont think this is placebo but I feel MUCH better. I guess it does battle cortisol well.



Haha. Counting down the days til your next cycle. Good call, man.


This is the funniest thing I read all day today. So I'll let you pass, I won't use this against you in the political threads.